MathSciNet Relay Station
MathSciNet bibliographic data
MR2471595 35M10 (35B65 35J70 35L65 35L67 35R35 76L05)
Bae, Myoungjean; Chen, Gui-Qiang; Feldman, Mikhail Regularity of solutions to regular shock reflection for potential flow. Invent. Math. 175 (2009), no. 3, 505–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement